# SDR FDEA2020073031714

- Difficulty date: July 23, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AFA387133
- Condition: Cracked
- Location: Bs 1086
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, CRACK AND CORROSION ON FLOOR SUPPORT ANGLE AT FWD BULKHEAD BS 1786, LBL 12.
